Volume 31, Number 3

Articles in the Issue:

Review Article:
Editorial Board
J. Comp. Math., No. 3, 31 (2013). Abstract
pdf
Full Article

Guannan Zhang, Max Gunzburger and Weidong Zhao
A Sparse-Grid Method for Multi-Dimensional Backward Stochastic Differential Equations
J. Comp. Math., 31 (2013), pp. 221-248. Abstract
pdf
Full Article

Liyan Ma, Michael K. Ng, Jian Yu and Tieyong Zeng
Efficient Box-Constrained TV-Type-l1 Algorithms for Restoring Images with Impulse Noise
J. Comp. Math., 31 (2013), pp. 249-270. Abstract
pdf
Full Article

Dongyang Shi and Ding Zhang
Approximation of Nonconforming Quasi-Wilson Element for Sine-Gordon Equations
J. Comp. Math., 31 (2013), pp. 271-282. Abstract
pdf
Full Article

Haijin Wang and Qiang Zhang
Error Estimate on a Fully Discrete Local Discontinuous Galerkin Method for Linear Convection-Diffusion Problem
J. Comp. Math., 31 (2013), pp. 283-307. Abstract
pdf
Full Article

Baoqing Liu and Qikui Du
The Coupling of NBEM and FEM for Quasilinear Problems in a Bounded or Unbounded Domain with a Concave Angle
J. Comp. Math., 31 (2013), pp. 308-325. Abstract
pdf
Full Article

Guiding Gu
On Convergence Property of the Lanczos Method for Solving a Complex Shifted Hermitian Linear System
J. Comp. Math., 31 (2013), pp. 326-334. Abstract
pdf
Full Article